Vol. 72, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fixed point theorems for acyclic and dendritic spaces

Thomas Bourque Muenzenberger and Raymond Earl Smithson

Vol. 72 (1977), No. 2, 501–512
Abstract

A mod is a partially ordered set (X,) such that: (i) x y exists for all x,y X. (ii) L(x) is totally ordered for all x X. (iii) (X,) is conditionally complete and order dense. Fixed point theorems for certain functions on totally ordered mods are extended to multifunctions on arbitrary mods by using weak continuity conditions. Characterizations of continuity are also given for certain functions on mods. Mods are shown to be algebraic models for acyclic and dendritic spaces.

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 2 February 1977
Published: 1 October 1977
Authors
Thomas Bourque Muenzenberger
Raymond Earl Smithson